UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Scalable sender access control for bi-directional multicast routing

Wang, N; Pavlou, G; (2003) Scalable sender access control for bi-directional multicast routing. COMPUTER NETWORKS-THE INTERNATIONAL JOURNAL OF COMPUTER AND TELECOMMUNICATIONS NETWORKING , 43 (5) pp. 539-555. 10.1016/S01389-1286(03)00289-5.

Full text not available from this repository.
Type: Article
Title: Scalable sender access control for bi-directional multicast routing
DOI: 10.1016/S01389-1286(03)00289-5
Keywords: Science & Technology, Technology, Computer Science, Hardware & Architecture, Computer Science, Information Systems, Engineering, Electrical & Electronic, Telecommunications, Computer Science, Engineering, multicast security, denial of service, bi-directional tree
URI: http://discovery.ucl.ac.uk/id/eprint/1435333
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item